Alert archive / Georgia / Tornado Warnings in 2006

Tornado Warning 9, NWS Tallahassee, FL

January 13, 2006Colquitt County, Cook County, Tift County, Georgia

NWS Tallahassee, FL issued this tornado warning at Jan 13, 2006, 4:31 PM EST for Colquitt County, Cook County, Tift County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2006, 4:31 PM EST (21:31 UTC)
Expired
Jan 13, 2006, 5:00 PM EST
In force
29 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Colquitt County, GA, Cook County, GA, Tift County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 13, 1:03 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 132131
TORTAE
GAC071-075-277-132200-
/O.NEW.KTAE.TO.W.0009.060113T2131Z-060113T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA
  NORTHERN COOK COUNTY IN SOUTH CENTRAL GEORGIA
  SOUTHERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 500 PM EST

* AT 427 PM EST(327 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  WAS TRACKING A TORNADO NEAR OMEGA...OR ABOUT 13 MILES NORTHEAST OF
  MOULTRIE...MOVING EAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  VANCEVILLE BY 440 PM EST...
  BROOKFIELD BY 445 PM EST...

THIS IS A DANGEROUS SITUATION. ACT QUICKLY IF YOU ARE IN THE PATH OF
THIS TORNADO...MOVE TO A SHELTER BELOW GROUND IF AVAILABLE.
OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.

LAT...LON 3148 8335 3147 8333 3143 8338 3139 8338
      3137 8343 3129 8344 3123 8334 3117 8362
      3133 8369

$$

12-WATSON
1 follow-up statement
000 
WWUS52 KTAE 132146
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 PM EST FRI JAN 13 2006

GAC071-075-277-132200-
/O.CON.KTAE.TO.W.0009.000000T0000Z-060113T2200Z/
COLQUITT GA-COOK GA-TIFT GA-
444 PM EST FRI JAN 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EST FOR SOUTHERN 
TIFT...NORTHERN COOK AND NORTHEASTERN COLQUITT COUNTIES...

AT 430 PM EST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR CROSLAND ON LIVINGSTON BRIDGE ROAD...OR 
ABOUT 12 MILES NORTHEAST OF MOULTRIE...MOVING EAST AT 50 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3148 8335 3147 8333 3143 8338 3139 8338
      3137 8343 3129 8344 3123 8334 3117 8362
      3133 8369

$$

12-WATSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 13, 2:15 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Jan 13, 2:15 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST FRI JAN 13 2006

.SYNOPSIS...AS OF THIS WRITING OUR ENTIRE CWA IS UNDER TWO SEPARATE
TORNADO WATCHES. SOME DAMAGE REPORTS HAVE RECENTLY ARRIVED AT THIS
OFFICE FROM SOME OF THESE STORMS. THE SQUALL LINE AT 2 PM EXTENDED
FROM OUR NORTHWEST GEORGIA ZONES SOUTHWEST TO THE EASTERN FLORIDA
PANHANDLE. THE COLD FRONT WAS HANGING FARTHER BACK FORM AROUND
BIRMINGHAM SOUTHWEST TO PENSACOLA.

&&

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...SEVERE WEATHER
THREAT WILL END OVER OUR EASTERN ZONES THIS EVENING WITH THE PASSAGE
OF THE COLD FRONT. WILL TAPER POPS BASED ON RADAR COVERAGE AT ZONE
RELEASE. MOST LIKELY WE BE ABLE TO DROP POPS WESTERN ZONES AND TAPER
EASTERN ZONES FROM CHANCE TO LIKELY. SOME LOW CLOUDS MAY LINGER
SATURDAY MORNING FROM THE WRAP AROUND MOISTURE. OTHERWISE SKIES WILL
BECOME SUNNY BUT WITH THE STRONG COLD AIR ADVECTION...AFTERNOON
TEMPS WILL ONLY REACH THE 50S. WITH THE TIGHT PRESSURE GRADIENT...
WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE FROM THE
NORTHWEST WHICH WOULD NECESSITATE A LAKE WIND ADVISORY. AS THE
GRADIENT RELAXES SATURDAY NIGHT...THE TEMPS WILL DROP RAPIDLY AFTER
SUNSET WITH SUB-FREEZING TEMPS AT MOST INLAND LOCATIONS BY DAYBREAK
SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...WEATHER WILL BE QUIET
THROUGH MONDAY WITH JUST A GRADUAL WARM UP. THE NEXT LOW PRESSURE
SYSTEM APPROACHES ON TUESDAY WITH A STRONG COLD FRONT PUSHING
THROUGH THE LOCAL REGION TUESDAY NIGHT INTO WEDNESDAY. COULD SEE
ANOTHER SEVERE WEATHER THREAT FOR THIS AREA AND HAVE GONE WITH HIGH
END CHANCE POPS ON TUES DUE TO REASONABLE AMOUNT OF CERTAINTY WITH
TIMING. COOLER AND MUCH DRIER AIRMASS MOVES IN FOR THURSDAY AND
FRIDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE SOUTHEAST.

&&

.MARINE...ADVISORY CRITERIA WILL BE MET THIS EVENING AND CONTINUE
THROUGH SATURDAY NIGHT. WINDS AND SEAS DIMINISH ON SUNDAY AS HIGH
PRESSURE BUILDS OVER THE WATERS. WINDS WILL BE RATHER LIGHT TO START
OFF THE WEEK BEFORE THE NEXT SYSTEM MOVES TOWARDS THE AREA ON
TUESDAY.

&&

.AVIATION...BKN TO OVC MVFR CIGS FOR MOST OF THE CWA. THE LINE OF
TSRA WILL CONTINUE TO MOVE EWD ACROSS CWA THROUGH THIS AFTERNOON. WX
SHOULD END IN MOST AREAS AROUND 00Z TONIGHT...AND CIGS WILL SCATTER
OUT AND BECOME VFR BY 12Z SATURDAY.

&&

.FIRE WEATHER...WILL ISSUE A RED FLAG WARNING FOR ALL OF OUR FLORIDA
ZONES TOMORROW AFTERNOON DUE TO LONG DURATIONS OF LOW RH AS WELL AS
20 FOOT WINDS ABOVE 15 MPH. A FIRE WEATHER WATCH IS IN EFFECT FOR
ALL FLORIDA ZONES ON SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW
RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  41 57 29 62/ 30 00 00 00
PANAMA CITY  42 57 35 62/ 10 00 00 00
DOTHAN       38 53 33 59/ 10 00 00 00
ALBANY       41 52 29 61/ 30 00 00 00
VALDOSTA     41 52 29 62/ 40 00 00 00
CROSS CITY   44 57 28 63/ 60 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SCA ALL LEGS TONIGHT.
     RED FLAG WARNING ALL ZONES SATURDAY DUE TO LONG DURATIONS OF
     LOW RH AS WELL AS 20 FOOT WINDS ABOVE 15 MPH.
     A FIRE WEATHER WATCH IS IN EFFECT FOR ALL ZONES ON SUNDAY DUE
     TO POSSIBLE LONG DURATIONS OF LOW RH.

&&

PUBLIC/MARINE...BARRY
AVIATION/FIRE WX...MCT/HICKS
Hazardous weather outlook, Jan 13, 9:45 AM EST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST FRI JAN 13 2006

...SIGNIFICANT SEVERE WEATHER POTENTIAL ACROSS THE AREA TODAY...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-141000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
945 AM EST FRI JAN 13 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED TODAY AND THIS
EVENING. THE STORM PREDICTION CENTER HAS PUT MUCH OF THE REGION IN A
SLIGHT TO MODERATE RISK AREA FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS. THE MAIN THREAT WILL BE FROM AROUND NOON...THIS
AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE
AREA TODAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. RESIDENTS ACROSS THE REGION SHOULD MONITOR THE WEATHER
TODAY. THE FRONT AND ASSOCIATED CONVECTION WILL MOVE EAST TONIGHT.
THEN HIGH PRESSURE WILL BUILD IN WITH GUSTY WEST TO NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDS WILL REMAIN GUSTY THROUGHOUT THE DAY ON SATURDAY AND COMBINED
WITH COOLER TEMPERATURES...WILL LIKELY PRODUCE WIND CHILLS OF 25
DEGREES OR LOWER SATURDAY NIGHT. WINDS WILL DIMINISH BY SUNDAY
MORNING AND TEMPERATURES WILL ALSO BEGIN TO WARM. ANOTHER SYSTEM IS
EXPECTED TO MAKE ITS WAY INTO THE AREA ON TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.

.RIP CURRENTS...
THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT
OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY
CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

7-TREXLER

In the hours before

Special weather statement, Jan 13, 3:12 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EST FRI JAN 13 2006

FLZ015-026-132115-
FRANKLIN-LIBERTY-
312 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND LIBERTY
COUNTIES...

AT 306 PM EST(206 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATED A STRONG THUNDERSTORM...24 MILES NORTHWEST OF
CARRABELLE...MOVING EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...SMALL
HAIL...DANGEROUS LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

7-TREXLER
Local storm report, Jan 13, 3:19 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST FRI JAN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     ENTERPRISE              31.31N 85.85W
01/13/2006                   COFFEE             AL   EMERGENCY MNGR

            TREES DOWN.

0125 PM     TSTM WND DMG     LEVEL PLAINS            31.30N 85.78W
01/13/2006                   DALE               AL   LAW ENFORCEMENT

            WIND DAMAGE TO CHICKEN HOUSE. POWER LINES DOWN ON STATE
            HWY 84.

0133 PM     LIGHTNING        GLENDALE                30.86N 86.11W
01/13/2006                   WALTON             FL   LAW ENFORCEMENT

            *** 1 FATAL *** LIGHTNING STRUCK AND KILLED A MAN.

0155 PM     TSTM WND DMG     TUMBLETON               31.41N 85.26W
01/13/2006                   HENRY              AL   LAW ENFORCEMENT

            TWO HOMES DAMAGED AND SEVERAL BUILDINGS DAMAGED. DAMAGE
            TO A BARN ON CO RTE 45. TREES AND POWER LINES DOWN.

0155 PM     TORNADO          TUMBLETON               31.41N 85.26W
01/13/2006                   HENRY              AL   EMERGENCY MNGR

            EYEWITNESS REPORT OF TORNADO FROM GENERAL PUBLIC.

0210 PM     TSTM WND DMG     8 S FORT GAINES         31.49N 85.05W
01/13/2006                   EARLY              GA   LAW ENFORCEMENT

            TREE DAMAGED A CAR ON THE COUNTY LINE.

0210 PM     TSTM WND DMG     9 NW BLAKELY            31.47N 85.04W
01/13/2006                   EARLY              GA   LAW ENFORCEMENT

            TREE DAMAGED A CAR ON THE COUNTY LINE.

&&

WOOL
Special weather statement, Jan 13, 3:39 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST FRI JAN 13 2006

FLZ017-027-132145-
LEON-WAKULLA-
339 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

AT 335 PM EST(235 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF STRONG THUNDERSTORMS...JUST ENTERING WESTERN
WAKULLA AND LEON COUNTIES. THIS STORM WILL AFFECT THE CRAWFORDVILLE
AND TALLAHASSEE AREAS. THE AREA WILL MOVE EAST AT 40 MPH. THE STORMS
WILL AFFECT THE AREA OVER THE NEXT 1 TO 2 HOURS.

THE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH AND GUSTS
TO 40 MPH...SMALL HAIL...DANGEROUS LIGHTNING...AND VERY HEAVY RAIN
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
SOME AREAS WILL SEE NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

7-TREXLER
Special weather statement, Jan 13, 3:59 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM EST FRI JAN 13 2006

GAZ120>126-142>144-155-140200-
BAKER-CALHOUN-CLAY-DOUGHERTY-EARLY-LEE-MILLER-QUITMAN-RANDOLPH-
SEMINOLE-TERRELL-
INCLUDING THE CITIES OF...ALBANY...BLAKELY...COLQUITT...CUTHBERT...
DAWSON...DONALSONVILLE...FORT GAINES...GEORGETOWN...LEESBURG...
MORGAN...NEWTON
359 PM EST FRI JAN 13 2006

TORNADO WATCH NUMBER 18 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES IN GEORGIA.

BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...MILLER...
QUITMAN...RANDOLPH...SEMINOLE AND TERRELL

FLZ015>019-026>029-034-GAZ127>131-145>148-156>161-140200-
BEN HILL-BERRIEN-BROOKS-COLQUITT-COOK-DECATUR-DIXIE-FRANKLIN-GADSDEN-
GRADY-IRWIN-JEFFERSON-LAFAYETTE-LANIER-LEON-LIBERTY-LOWNDES-MADISON-
MITCHELL-TAYLOR-THOMAS-TIFT-TURNER-WAKULLA-WORTH-
INCLUDING THE CITIES OF...ADEL...APALACHICOLA...ASHBURN...
BAINBRIDGE...BRISTOL...CAIRO...CAMILLA...CRAWFORDVILLE...
CROSS CITY...FITZGERALD...LAKELAND...MADISON...MAYO...MONTICELLO...
MOULTRIE...NASHVILLE...OCILLA...PERRY...QUINCY...QUITMAN...
SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...VALDOSTA
359 PM EST FRI JAN 13 2006

TORNADO WATCH NUMBER 18 CONTINUES UNTIL 9 PM EST FOR THE FOLLOWING
COUNTIES.

IN GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
DECATUR...GRADY...IRWIN...LANIER...LOWNDES...MITCHELL...
THOMAS...TIFT...TURNER...WORTH.

IN FLORIDA...DIXIE...FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA.

WOOL
Special weather statement, Jan 13, 4:20 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST FRI JAN 13 2006

FLZ017-027-132215-
LEON-WAKULLA-
420 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...

AT 414 PM EST(314 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATED A STRONG THUNDERSTORM NEAR CRAWFORDVILLE...
MOVING EAST-NORTHEAST AT 35 MPH. THE STORM WILL MOVE INTO SOUTHEAST
LEON COUNTY OVER THE NEXT HOUR. THE TALLAHASSEE AREA AND
CRAWFORDVILLE AREAS WILL BE AFFECTED BY THE STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH WITH HIGHER
GUSTS...SMALL HAIL...DANGEROUS LIGHTNING...AND TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
SOME AREAS WILL SEE NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

7-TREXLER
Special weather statement, Jan 13, 4:28 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EST FRI JAN 13 2006

FLZ018-019-028-132227-
JEFFERSON FL-MADISON FL-TAYLOR FL-
INCLUDING THE CITIES OF...MADISON...MONTICELLO...
PERRY AND STEINHATCHEE
428 PM EST FRI JAN 13 2006

AT 427 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM JEFFERSON COUNTY SOUTHWEST
INTO EASTERN WAKULLA COUNTY...MOVING EAST-NORTHEAST AT 35 MPH.
THESE STORMS WILL AFFECT MADISON AND NORTHERN TAYLOR COUNTIES.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

8-JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:15 PM ESTDense Fog AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more12 hr
Jan 13, 1:47 PM ESTSevere Thunderstorm WarningTAEClay, Early28 min
Jan 13, 2:03 PM ESTSevere Thunderstorm WarningTAECalhoun, Randolph27 min
Jan 13, 2:39 PM ESTSevere Thunderstorm WarningTAETerrell36 min
Jan 13, 3:05 PM ESTSevere Thunderstorm WarningTAEBaker, Miller, Mitchell25 min
Jan 13, 3:35 PM ESTSevere Thunderstorm WarningTAEColquitt, Mitchell25 min
Jan 13, 3:58 PM ESTTornado WarningTAEColquitt32 min
Jan 13, 4:22 PM ESTTornado WarningTAEColquitt23 min

Nearby

Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.